Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 113, NWS Houston/Galveston, TX

April 18, 2016Matagorda County, Wharton County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Apr 18, 2016, 11:28 PM CDT for Matagorda County, Wharton County, Texas. It took effect at Apr 19, 2016, 12:08 PM CDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Apr 18, 2016, 11:28 PM CDT (04:28 UTC)
In effect from
Apr 19, 2016, 12:08 PM CDT
Expired
Apr 20, 2016, 1:24 AM CDT
In force
13 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Matagorda County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 119 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tres Palacios River near Midfield (MTPT2). The gauge peaked at 19.95 ft at Apr 19, 2016, 1:00 AM CDT.

actionminormoderate102004/1904/2004/21
Action stage
15 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08162600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

617 
WGUS44 KHGX 190428
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1128 PM CDT MON APR 18 2016

...The National Weather Service in Houston/Galveston has issued a flood warning 
for the following rivers...

  Lake Creek MISSING The Woodlands affecting the following counties in Texas...
  Colorado...Jackson...Matagorda...Montgomery...Wharton
  Tres Palacios River Near Midfield affecting the following counties in Texas...
  Colorado...Jackson...Matagorda...Montgomery...Wharton
  Sandy Creek Near Cordele affecting the following counties in Texas...
  Colorado...Jackson...Matagorda...Montgomery...Wharton


For the West Fork San Jacinto River, at The Woodlands, Major flooding is 
occuring and is expected to continue.  For Tres Palacios River at Midfield, 
Minor flooding is forecasted.  For Sandy Creek at Cordele, Minor flooding is 
forecasted.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along these streams should keep alert to rising water and
take all precautions to protect their property. Do not drive or walk into 
flooded areas the depth and water velocity could be too great for you to cross 
safely. Motorists should avoid any water covered roads and find an alternate 
route. Livestock and equipment should be removed from the flood plain 
immediately.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC339-191628-
/O.NEW.KHGX.FL.W.0112.160419T0428Z-000000T0000Z/
/FCWT2.1.ER.160418T1822Z.160419T0345Z.000000T0000Z.UU/
1128 PM CDT MON APR 18 2016

The National Weather Service in Houston/Galveston has issued a 

* Flood Warning for 
  The Lake Creek AT The Woodlands.
* until further notice...or until the warning is canceled.
* At 1045 PM Monday the stage was 140.1 feet.
* Flood stage is 138.0 feet.
THE RIVER IS ABOVE FLOOD STAGE AND SHOULD CONTINUE RISE THROUGH EARLY TUESDAY MORNING
BEFORE CRESTING.


$$

TXC321-481-191627-
/O.NEW.KHGX.FL.W.0113.160419T1708Z-160420T0624Z/
/MTPT2.1.ER.160419T1708Z.160419T1800Z.160419T1824Z.NO/
1128 PM CDT MON APR 18 2016

The National Weather Service in Houston/Galveston has issued a 

* Flood Warning for 
  The Tres Palacios River Near Midfield.
* from Tuesday afternoon to late Tuesday night...or until the warning is 
  canceled.
* At 1030 PM Monday the stage was 19.7 feet.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...Rise above flood stage by TUESDAY MORNING AND CREST CLOSE TO FLOOD 
STAGE AT 24 FEET THEN STEADILY FALL THROUGH THE EVENING HOURS. 
* At 24.0 feet...Minor lowland flooding begins as water spills into the flood 
  plain on the right upstream bank and covers the meander point at the meander 
  curve.

&&
 
LAT...LON 2905 9609 2892 9612 2884 9610 2884 9620 2892 9622 2905 9620

$$

TXC089-239-481-191627-
/O.NEW.KHGX.FL.W.0114.160419T1800Z-160420T0600Z/
/CODT2.1.ER.160419T1800Z.160419T1800Z.160419T1800Z.NO/
1128 PM CDT MON APR 18 2016

The National Weather Service in Houston/Galveston has issued a 

* Flood Warning for 
  The Sandy Creek Near Cordele.
* from Tuesday afternoon to late Tuesday night...or until the warning is 
  canceled.
* At 1059 PM Monday the stage was 15.1 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage TUESDAY NEAR NOON 
THEN FALL BACK BELOW FLOOD STAGE IN THE AFTERNOON.
* At 18.0 feet...Minor lowland floding begins with the creek close to 200 yards 
  wide at FM 710 in the vicinity of the gage. Secondary roads are cut off and 
  bridges near the creek flood and are dangerous. Livestock are cut off and 
  potentially drowned.

&&
 
LAT...LON 2925 9644 2916 9649 2906 9652 2906 9662 2916 9659 2925 9654

$$
1 follow-up statement
042 
WGUS84 KHGX 200257
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
957 PM CDT TUE APR 19 2016


The river flood warning has been cancelled for the Brays Bayou...Buffalo 
Bayou...Caney Creek...Clear Creek...Greens Bayou...Halls Bayou...Keegans 
Bayou...Langham Creek...Little Mound Creek...Mason Creek...Menard Creek...Spring
Creek...Tres Palacios River...White Oak Bayou...Willow Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC201-200327-
/O.CAN.KHGX.FL.W.0037.000000T0000Z-160420T0257Z/
/LMBT2.1.ER.160418T0315Z.160418T0745Z.160419T1054Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Little Mound Creek Near Mathis Road
* At 0907 PM Tuesday the stage was 203.9 feet.
* Flood stage is 205.3 feet.
* Forecast...The creek is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Cypress Creek
  Mathis Road         205   203.9   Tue 09 PM                              

$$

TXC201-339-200327-
/O.CAN.KHGX.FL.W.0040.000000T0000Z-160420T0257Z/
/TMBT2.1.ER.160418T0700Z.160418T0700Z.000000T0000Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Spring Creek Near Tomball
* At 0900 PM Tuesday the stage was 155.4 feet.
* Flood stage is 165.2 feet.
* Forecast...The creek is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Spring Creek
  Tomball             165   155.4   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0036.000000T0000Z-160420T0257Z/
/LLYT2.3.ER.160418T0825Z.160418T1030Z.160418T1557Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Langham Creek Near Addicks
* At 0930 PM Tuesday the stage was 103.3 feet.
* Flood stage is 109.0 feet.
* Forecast...The creek is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Addicks Reservoir
  Addicks             109   103.3   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0087.000000T0000Z-160420T0257Z/
/UWCT2.1.ER.160417T2024Z.160418T1000Z.160420T0059Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Willow Creek Near Tomball
* At 0825 PM Tuesday the stage was 155.7 feet.
* Flood stage is 155.7 feet.
* Forecast...The creek is below flood stage and falling slowly.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Willow Creek
  Tomball             156   155.7   Tue 08 PM                              

$$

TXC291-373-200327-
/O.CAN.KHGX.FL.W.0106.000000T0000Z-160422T0300Z/
/RYET2.1.ER.160418T2313Z.160419T0445Z.160419T1326Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Menard Creek Near Rye
* At 0915 PM Tuesday the stage was 18.7 feet.
* Fell below flood stage at  8:26 AM Tuesday.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall and is below flood stage. 



&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Menard Creek
  Rye                  20    18.7   Tue 09 PM     19.5   18.2   15.8   14.1

$$

TXC339-200327-
/O.CAN.KHGX.FL.W.0085.000000T0000Z-160420T1225Z/
/SDAT2.1.ER.160419T0708Z.160419T1446Z.160420T0142Z.NO/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Caney Creek Near Splendora
* At 0930 PM Tuesday the stage was 17.8 feet.
* Fell below flood stage at 20:42 PM Tuesday.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall and is below flood stage.




&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Caney Creek
  Splendora            18    17.8   Tue 09 PM     10.2    9.7    6.7    4.6

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0050.000000T0000Z-160420T0257Z/
/BMLT2.1.ER.160418T0628Z.160418T0838Z.160418T1327Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Greens Bayou at Bammel North Houston
* At 0912 PM Tuesday the stage was 95.8 feet.
* Flood stage is 107.4 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Greens Bayou
  Bammel North Ho     107    95.8   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0079.000000T0000Z-160420T0257Z/
/GWAT2.1.ER.160418T1109Z.160418T1155Z.160418T2040Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Greens Bayou at Beltway 8
* At 0849 PM Tuesday the stage was 51.6 feet.
* Flood stage is 69.3 feet.
* Forecast...The bayou is below flood stage.



&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Greens Bayou
  Beltway 8            69    51.6   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0080.000000T0000Z-160420T0257Z/
/MHPT2.1.ER.160418T1127Z.160418T1200Z.000000T0000Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Greens Bayou At East Mount Houston Parkway
* At 0900 PM Tuesday the stage was 25.5 feet.
* Flood stage is 46.0 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Greens Bayou
  East Mount Hous      46    25.5   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0056.000000T0000Z-160420T0257Z/
/AIRT2.1.ER.160418T0959Z.160418T2052Z.160419T0430Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Halls Bayou At Airline Drive
* At 0854 PM Tuesday the stage was 64.3 feet.
* Flood stage is 74.1 feet.
* Forecast...The bayou is below flood stage.



&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Halls Bayou
  Airline Drive        74    64.3   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0057.000000T0000Z-160420T0257Z/
/HABT2.1.ER.160418T1027Z.160418T1030Z.000000T0000Z.NO/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Halls Bayou At Jensen Drive
* At 0915 PM Tuesday the stage was 43.7 feet.
* Flood stage is 51.9 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Halls Bayou
  Jensen Drive         52    43.7   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0058.000000T0000Z-160420T0257Z/
/HBTT2.1.ER.160418T1026Z.160418T1030Z.000000T0000Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Halls Bayou at Tidwell
* At 0906 PM Tuesday the stage was 22.8 feet.
* Flood stage is 39.9 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Halls Bayou
  Tidwell              40    22.8   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0067.000000T0000Z-160420T0257Z/
/CIBT2.1.ER.160418T1053Z.160418T2255Z.160419T1555Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Buffalo Bayou Near Katy
* At 0908 PM Tuesday the stage was 134.0 feet.
* Flood stage is 135.7 feet.
* Forecast...The bayou is below flood stage.



&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Buffalo Bayou
  Katy                136   134.0   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0068.000000T0000Z-160420T0257Z/
/MSKT2.1.ER.160418T1101Z.160418T1115Z.160418T1126Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Mason Creek At Prince Creek Road
* At 0817 PM Tuesday the stage was 95.3 feet.
* Flood stage is 108.7 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Buffalo Bayou
  Prince Creek Ro     109    95.3   Tue 08 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0059.000000T0000Z-160420T0257Z/
/ELBT2.1.ER.160418T1037Z.160418T1042Z.000000T0000Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The White Oak Bayou at Ella Boulevard
* At 0729 PM Tuesday the stage was 26.8 feet.
* Flood stage is 53.9 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

White Oak Bayou
  Ella Boulevard       54    26.8   Tue 07 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0060.000000T0000Z-160420T0257Z/
/FHNT2.1.ER.160418T1031Z.160418T1047Z.160418T1231Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The White Oak Bayou at Fairbanks North Houston
* At 0855 PM Tuesday the stage was 74.5 feet.
* Flood stage is 92.6 feet.
* Forecast...The bayou is below flood stage.



&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

White Oak Bayou
  Fairbanks North      93    74.5   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0061.000000T0000Z-160420T0257Z/
/WABT2.1.ER.160418T0946Z.160418T1046Z.160418T2200Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The White Oak Bayou At Alabonson Road
* At 0845 PM Tuesday the stage was 35.6 feet.
* Flood stage is 49.0 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

White Oak Bayou
  Alabonson Road       49    35.6   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0072.000000T0000Z-160420T0257Z/
/BBBT2.1.ER.160418T1117Z.160418T1130Z.160418T1139Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Brays Bayou At Bellaire Boulevard
* At 0735 PM Tuesday the stage was 51.7 feet.
* Flood stage is 69.2 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Brays Bayou
  Bellaire Boulev      69    51.7   Tue 08 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0073.000000T0000Z-160420T0257Z/
/BBWT2.1.ER.160418T1041Z.160418T1131Z.160418T1212Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Brays Bayou at Beltway 8
* At 0406 PM Tuesday the stage was 49.5 feet.
* Flood stage is 66.4 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Brays Bayou
  Beltway 8            66    49.5   Tue 04 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0074.000000T0000Z-160420T0257Z/
/GSST2.1.ER.160418T1129Z.160418T1133Z.160418T1136Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Brays Bayou At Gessner Drive
* At 0915 PM Tuesday the stage was 42.3 feet.
* Flood stage is 61.3 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Brays Bayou
  Gessner Drive        61    42.3   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0075.000000T0000Z-160420T0257Z/
/HMCT2.1.ER.160418T1026Z.160418T1134Z.160418T1720Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Brays Bayou At Rice Avenue
* At 0908 PM Tuesday the stage was 31.3 feet.
* Flood stage is 51.3 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Brays Bayou
  Rice Avenue          51    31.3   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0076.000000T0000Z-160420T0257Z/
/SLKT2.1.ER.160418T1051Z.160418T1135Z.160418T1209Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Brays Bayou at Stella Link
* At 0903 PM Tuesday the stage was 26.1 feet.
* Flood stage is 48.4 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Brays Bayou
  Stella Link          48    26.1   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0077.000000T0000Z-160420T0257Z/
/LWDT2.1.ER.160418T1105Z.160418T1453Z.160418T2031Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Brays Bayou At Lawndale Avenue
* At 0913 PM Tuesday the stage was 3.1 feet.
* Flood stage is 14.5 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Brays Bayou
  Lawndale Avenue      14     3.1   Tue 09 PM                              

$$

TXC201-200327-
/O.CAN.KHGX.FL.W.0078.000000T0000Z-160420T0257Z/
/RRKT2.1.ER.160418T1108Z.160418T1430Z.160418T2154Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Keegans Bayou At Roark Road
* At 0915 PM Tuesday the stage was 62.1 feet.
* Flood stage is 71.6 feet.
* Forecast...The bayou is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Keegans Bayou
  Roark Road           72    62.1   Tue 09 PM                              

$$

TXC167-201-200327-
/O.CAN.KHGX.FL.W.0098.000000T0000Z-160420T0257Z/
/CBAT2.1.ER.160418T1549Z.160418T1957Z.160419T0437Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Clear Creek At Bay Area Boulevard
* At 0854 PM Tuesday the stage was 4.3 feet.
* Flood stage is 7.4 feet.
* Forecast...The creek is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Clear Creek
  Bay Area Boulev       7     4.3   Tue 09 PM                              

$$

TXC167-201-200327-
/O.CAN.KHGX.FL.W.0099.000000T0000Z-160420T0257Z/
/LGCT2.1.ER.160418T1553Z.160418T1600Z.160418T1647Z.UU/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Clear Creek In League City
* At 0552 PM Tuesday the stage was 3.3 feet.
* Flood stage is 6.0 feet.
* Forecast...The creek is below flood stage.


&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Clear Creek
  League City           6     3.3   Tue 06 PM                              

$$

TXC321-481-200327-
/O.CAN.KHGX.FL.W.0113.000000T0000Z-160420T0624Z/
/MTPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
957 PM CDT TUE APR 19 2016

The Flood Warning is canceled for
  The Tres Palacios River Near Midfield
* At 0930 PM Tuesday the stage was 13.9 feet.
* Flood stage is 24.0 feet.
* Forecast...The river crested below flood stage at 20.0 feet. The river will 
  continue to fall.
* Forecast...The river is below flood stage.



&&


                     Flood  Observed             Forecast 6 PM
Location             Stage  Stage   Day Time     Wed    Thu    Fri    Sat

Tres Palacios River
  Midfield             24    13.9   Tue 09 PM      9.7    8.1    5.2    4.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Apr 18, 10:38 PM CDT, 50 minutes earlier.

Area forecast discussion, Apr 18, 10:38 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1038 PM CDT MON APR 18 2016

.DISCUSSION...
SE TX LOOKS LIKE WE ARE GOING TO BE GETTING A MUCH NEEDED BREAK
FROM PCPN FOR THE OVERNIGHT HRS. PER THIS LATEST ROUND OF SHRAS
CURRENTLY MOVING INTO THE AREA THE AIRMASS OVER SE TX HAS STAB-
ILIZED/COOLED OFF ENOUGH FOR THE ACTIVITY TO WEAKEN AS IT TREKS
ACROSS TO THE EAST. HOWEVER THIS RESPITE COULD BE SHORT-LIVED.
FOLLOWING ANOTHER SHORTWAVE (VIA WV IMAGERY) THAT COULD MOVE IN
FROM THE WEST LATE TOMORROW MORNING INTO THE AFTN. STILL UNSURE
WITH REGARD TO WHAT LEFTOVER BOUNDARIES MAY STILL BE AROUND FOR
THIS TIME FRAME...BUT NO MAJOR ARGUMENTS WITH KEEPING POPS ELE-
VATED FOR TOMORROW. FOR TONIGHT...DID LOWER POPS AFTER MIDNIGHT
GIVEN THE ONGOING RADAR TRENDS. 41

&&

PREV DISCUSSION... /ISSUED 410 PM CDT MON APR 18 2016/

THE FLOODING CONTINUES...ESPECIALLY ALONG THE REGIONAL BAYOUS AND
CREEKS...AND THESE SWOLLEN OUT OF BANKS CONDITIONS WILL PERSIST
THROUGH THE NEXT COUPLE OF DAYS. RAIN PROBABILITIES REMAIN HIGH
THROUGH THURSDAY AS WESTERN SHORTWAVE DISTURBANCES PASS AROUND THE
SOUTHEASTERN EDGE OF THE SLOW NORTHEAST WOBBLING UPPER LOW OUT OF
COLORADO. FORECASTER CONFIDENCE IS MODERATE TO HIGH ON THE RE-
OCCURRENCE OF PERIODS OF HIGH RAINFALL EXACERBATING FLOODING
CONCERNS. IT WILL NOT TAKE MUCH MORE THAN 1 TO 2 INCH PER HOUR
RATES TO AGAIN CREATE URBAN SHEET (STREET) FLOODING AND LIFT LOCAL
AREA RIVERS...CREEKS AND BAYOUS UP ABOVE LOW/MODERATE FLOOD LEVELS
(IF THESE RATES FALL ON OR JUST UPSTREAM OF THEIR RESPECTIVE
BASINS). RECENT INSPECTION OF COMPOSITE RADAR DEPICTS THE NEXT
POSSIBLE ROUND OF CONVECTION (FROM THE NEXT WAVE-IN-LINE WITHIN
THE SOUTHWESTERLY FLOW) TRAVELING ACROSS WEST CENTRAL TEXAS THAT
MAY IMPACT THE AREA DURING THE OVERNIGHT HOURS. THERE IS ANOTHER
AREA OF RAIN/STORMS THAT IS MOVING UP THE COAST FROM THE COASTAL
BEND THAT MAY HOLD TOGETHER AND PASS OVER THE CWA TONIGHT INTO
EARLY TUESDAY MORNING. ALTHOUGH EXTREME RATES OF GREATER THAN 8
INCHES ARE NOT COMPLETELY IMPOSSIBLE...AVERAGE RAINFALL AMOUNTS
SHOULD AVERAGE BETWEEN AN AREAWIDE 2 TO 4 INCHES...WITH LOCALIZED
NEAR 6 INCHES. STORM MOTION MAY BE A BIT FASTER (THAN THIS
MORNING) BUT NOT OVERLY SO AS 1) CURRENT STORM MOTION IS SLOW OVER
CRP'S FA AND 2) THE MAIN SW-TO-NE SYNOPTIC STATIONARY BOUNDARY
STILL RESIDES OVER CENTRAL TEXAS. IN THE QUIET NEAR TERM THE STILL
MOIST AIR MASS WILL BE RE-CHARGING AND...WHEN THE NEXT WAVE ENTERS
FROM THE WEST...ANOTHER ROUND OF RAIN THAT CAN PRODUCE 1-2 INCH
PER HOUR RATES WILL STILL CREATE PROBLEMS OVER THESE SATURATED
GROUNDS/ SWOLLEN TRIBUTARIES.

THIS 5H LOW WILL WOBBLE EASTWARD OUT OF THE WESTERN PLAINS AS AN
UPPER WAVE TROUGH EARLY THURSDAY AND THIS WILL BEGIN THE DRYING
OUT PROCESS FROM FRIDAY ONWARD. GLOBAL MODELS HAVE 6 HOUR QPF IN
THROUGH THURSDAY AFTERNOON AND THIS FORECAST DOES HAVE LIKELY POPS
IN PLACE BOTH WEDNESDAY AND THURSDAY AFTERNOONS. THE TIMING OF
EACH SUCCESSIVE SHORTWAVE DISTURBANCE KICKING OFF ANOTHER ROUND OF
REGIONAL CONVECTION WILL BE DIFFICULT AND AMOUNTS HARD TO PIN-
POINT SO...FOR PLANNING PURPOSES...EXPECT RETURN PERIODS OF RAINFALL
THAT WILL AGGRAVATE LOCAL FLOODING WHILE MONITORING RADAR/FUTURE
FORECASTS AND PREPARE ACCORDINGLY. UPPER RIDGING TO BUILD IN OVER
THE SOUTHERN PLAINS FRIDAY AND SATURDAY...A FRONTAL PASSAGE FRIDAY
WILL FINALLY SCOUR OUT PRECIPITATION. EARLY WEEK PRECIPITATION
CHANCES INCREASE BACK TO MODERATE FROM THE WEST AS THE NEXT
PACIFIC LOW DIVES DOWN OUT OF CA AND INTO THE DESERT SW SATURDAY.
THIS WILL KEEP ONSHORE FLOW/MOISTURE PUMP IN PLACE (GREATER THAN
1.6 INCH PWATS AGAIN?) WHILE ALLOWING THE UPPER LEVELS TO BECOME
MORE DIFFULENT IN TIME. DAY TO DAY MAXIMUM TEMPS WILL GENERALLY
FALL IN THE AVERAGE MID-UPPER 70S...SLIGHTLY COOLER IF RAIN FALLS
DURING THE AFTERNOON...AND SUBSEQUENT COOLING WILL OCCUR ON DAILY
LATE WEEK MORNING'S MIN TEMPS BEHIND FRIDAY'S FRONTAL PASSAGE. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      67  77  67  80  65 /  80  80  40  70  40
HOUSTON (IAH)              68  77  67  80  66 /  80  80  40  70  60
GALVESTON (GLS)            70  75  70  76  69 /  70  80  30  60  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     COASTAL FLOOD WARNING UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: CHAMBERS...GALVESTON...HARRIS.

     COASTAL FLOOD ADVISORY UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: BRAZORIA...MATAGORDA.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 4 AM CDT TUESDAY FOR
     THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA
     SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&
Hazardous weather outlook, Apr 18, 7:39 AM CDT, 15 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
739 AM CDT MON APR 18 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-191245-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
739 AM CDT MON APR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
EXTENSIVE FLASH FLOODING HAS OCCURRED AND MORE IS POSSIBLE AS
BANDS OF THUNDERSTORMS MOVE ACROSS THE AREA. ALREADY 10 TO 16
INCHES OF RAIN HAS FALLEN IN SOME AREAS AND SEVERAL ADDITIONAL
INCHES OF RAIN WILL BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT
FOR ALL OF SOUTHEAST TEXAS UNTIL TUESDAY MORNING AND THE WATCH MAY
NEED TO BE EXTENDED.

COASTAL FLOODING WILL BE A PROBLEM FOR WESTERN PORTIONS OF
GALVESTON BAY INCLUDING COASTAL PARTS OF HARRIS AND GALVESTON
COUNTIES. COASTAL FLOOD WARNINGS EXTEND DOWN THE UPPER TEXAS COAST
AS TIDE LEVELS RUN ABOUT 2 TO 3 FEET ABOVE ASTRONOMICAL TIDES.
COASTAL FLOODING WILL BE POSSIBLE THROUGH TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
FLASH FLOODING WILL BE POSSIBLE TUESDAY AND POSSIBLY WEDNESDAY AS
ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS POTENTIALLY MOVE
OVER ALREADY SATURATED SOIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

GMZ330-335-350-355-370-375-191245-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
739 AM CDT MON APR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY IS IN EFFECT FOR THE UPPER TEXAS COAST
THROUGH MONDAY MORNING FOR WINDS AROUND 20 TO 25 KNOTS AND SEAS
BUILDING ABOVE 7 FEET.

EAST TO SOUTHEAST WINDS WILL CAUSE AN INCREASED POTENTIAL FOR RIP
CURRENTS ALONG GULF FACING BEACHES. A COASTAL FLOOD WARNING IS IN
EFFECT THROUGH MONDAY MORNING WITH TIDE LEVELS 1.5 TO 3 FEET
ABOVE NORMAL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORIES WILL CONTINUE INTO MONDAY. RIP CURRENT
THREAT WILL CONTINUE THOUGH TUESDAY. ELEVATED TIDE LEVELS OF 1 TO
3 FEET ABOVE NORMAL WILL BE POSSIBLE MAINLY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:11 PM CDTRiver Flood WarningHGXLavaca45 hr
Apr 18, 7:11 PM CDTRiver Flood WarningHGXJackson, Lavaca65 hr
Apr 18, 7:11 PM CDTRiver Flood WarningHGXJackson, Lavaca4 days
Apr 18, 7:11 PM CDTRiver Flood WarningHGXJackson5 days
Apr 18, 7:11 PM CDTRiver Flood WarningHGXJackson3 days
Apr 18, 7:58 PM CDTSpecial Marine WarningHGX92 min
Apr 18, 11:28 PM CDTRiver Flood WarningHGXMontgomery65 hr
Apr 18, 11:28 PM CDTRiver Flood WarningHGXColorado, Jackson, Wharton58 hr
Apr 19, 6:46 AM CDTAreal Flood WarningHGXAustin, Colorado, Fort Bend, Grimes, Harris, Liberty and 5 more6 hr
Apr 19, 12:29 PM CDTAreal Flood WarningHGXAustin, Colorado, Fort Bend, Grimes, Harris, Montgomery and 4 more30 hr
Apr 19, 2:18 PM CDTAreal Flood AdvisoryHGXHarris57 min
Apr 19, 4:39 PM CDTSpecial Weather StatementHGXSan Jacinto51 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.